# SDR AALA202209297294

- Difficulty date: September 8, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 37,125 hours, 15,341 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HORIZONTAL STABILIZER RIB CRACKED AT FORWARD BOTTOM END STABILIZER STA 92.70. REMOVED AND REPLACED RIB PER SRM 51-40-02.
